June  2019, 8(2): 247-271. doi: 10.3934/eect.2019014

On a Mathematical model with non-compact boundary conditions describing bacterial population (Ⅱ)

LMCM-RSA, 22 Rue Des Canadiens, Poitiers, 86000, France

Received  June 2018 Revised  September 2018 Published  March 2019

This work is a natural continuation of an earlier one [1] in which a mathematical model has been studied. This model is based on maturation-velocity structured bacterial population. The bacterial mitosis is mathematically described by a non-compact boundary condition. We investigate the spectral properties of the generated semigroup and we give an explicit estimation of the bound of its infinitesimal generator.

Citation: Mohamed Boulanouar. On a Mathematical model with non-compact boundary conditions describing bacterial population (Ⅱ). Evolution Equations & Control Theory, 2019, 8 (2) : 247-271. doi: 10.3934/eect.2019014
References:
[1]

M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population, Trans. Theory. and Stat. Physics, 42 (2013), 99-130.  doi: 10.1080/00411450.2013.866144.  Google Scholar

[2]

M. Boulanouar, Transport equation for growing bacterial populations (Ⅰ), Electron. J. Diff. Equ., 221 (2012), 1-25.   Google Scholar

[3]

M. Boulanouar, Un modèle de Rotenberg avec la loi à mémoire parfaite, C.R.A.S. Paris Série I Math., 327 (1998), 965-968.  doi: 10.1016/S0764-4442(99)80161-X.  Google Scholar

[4]

M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population : Asynchronous Growth Property, Submitted Google Scholar

[5]

C. V. M. van der Mee and P. Zweifel, A Fokker-Planck equation for growing cell populations, J. Math. Biol., 25 (1987), 61-72.  doi: 10.1007/BF00275888.  Google Scholar

[6]

C. V. M. van der Mee, A transport equation modeling in cell growth, Stochastic Modeling in Biology (P. Tautu, Eds), Word Sci., Publishing, 1990,381–398.  Google Scholar

[7]

W. Desch, I. Lasiecka and W. Schappacher, Feedback boundary control problems for linear semigroups, Isr., J., Math., 51 91985), 177–207. doi: 10.1007/BF02772664.  Google Scholar

[8]

B. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149-153.  doi: 10.1007/BF01162028.  Google Scholar

[9]

M. Rotenberg, Transport theory for growing cell populations, J. Theor. Biol., 103 (1983), 181-199.  doi: 10.1016/0022-5193(83)90024-3.  Google Scholar

show all references

References:
[1]

M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population, Trans. Theory. and Stat. Physics, 42 (2013), 99-130.  doi: 10.1080/00411450.2013.866144.  Google Scholar

[2]

M. Boulanouar, Transport equation for growing bacterial populations (Ⅰ), Electron. J. Diff. Equ., 221 (2012), 1-25.   Google Scholar

[3]

M. Boulanouar, Un modèle de Rotenberg avec la loi à mémoire parfaite, C.R.A.S. Paris Série I Math., 327 (1998), 965-968.  doi: 10.1016/S0764-4442(99)80161-X.  Google Scholar

[4]

M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population : Asynchronous Growth Property, Submitted Google Scholar

[5]

C. V. M. van der Mee and P. Zweifel, A Fokker-Planck equation for growing cell populations, J. Math. Biol., 25 (1987), 61-72.  doi: 10.1007/BF00275888.  Google Scholar

[6]

C. V. M. van der Mee, A transport equation modeling in cell growth, Stochastic Modeling in Biology (P. Tautu, Eds), Word Sci., Publishing, 1990,381–398.  Google Scholar

[7]

W. Desch, I. Lasiecka and W. Schappacher, Feedback boundary control problems for linear semigroups, Isr., J., Math., 51 91985), 177–207. doi: 10.1007/BF02772664.  Google Scholar

[8]

B. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149-153.  doi: 10.1007/BF01162028.  Google Scholar

[9]

M. Rotenberg, Transport theory for growing cell populations, J. Theor. Biol., 103 (1983), 181-199.  doi: 10.1016/0022-5193(83)90024-3.  Google Scholar

[1]

Luisa Arlotti. Explicit transport semigroup associated to abstract boundary conditions. Conference Publications, 2011, 2011 (Special) : 102-111. doi: 10.3934/proc.2011.2011.102

[2]

Fred Brauer. A model for an SI disease in an age - structured population. Discrete & Continuous Dynamical Systems - B, 2002, 2 (2) : 257-264. doi: 10.3934/dcdsb.2002.2.257

[3]

Rinaldo M. Colombo, Mauro Garavello. Stability and optimization in structured population models on graphs. Mathematical Biosciences & Engineering, 2015, 12 (2) : 311-335. doi: 10.3934/mbe.2015.12.311

[4]

Jacek Banasiak, Wilson Lamb. Coagulation, fragmentation and growth processes in a size structured population. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 563-585. doi: 10.3934/dcdsb.2009.11.563

[5]

G. Buffoni, S. Pasquali, G. Gilioli. A stochastic model for the dynamics of a stage structured population. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 517-525. doi: 10.3934/dcdsb.2004.4.517

[6]

Ricardo Borges, Àngel Calsina, Sílvia Cuadrado. Equilibria of a cyclin structured cell population model. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 613-627. doi: 10.3934/dcdsb.2009.11.613

[7]

Hedia Fgaier, Hermann J. Eberl. Parameter identification and quantitative comparison of differential equations that describe physiological adaptation of a bacterial population under iron limitation. Conference Publications, 2009, 2009 (Special) : 230-239. doi: 10.3934/proc.2009.2009.230

[8]

Luisa Arlotti, Bertrand Lods. Transport semigroup associated to positive boundary conditions of unit norm: A Dyson-Phillips approach. Discrete & Continuous Dynamical Systems - B, 2014, 19 (9) : 2739-2766. doi: 10.3934/dcdsb.2014.19.2739

[9]

Proscovia Namayanja. Chaotic dynamics in a transport equation on a network. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3415-3426. doi: 10.3934/dcdsb.2018283

[10]

Dongxue Yan, Xianlong Fu. Asymptotic behavior of a hierarchical size-structured population model. Evolution Equations & Control Theory, 2018, 7 (2) : 293-316. doi: 10.3934/eect.2018015

[11]

Zhihua Liu, Hui Tang, Pierre Magal. Hopf bifurcation for a spatially and age structured population dynamics model. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1735-1757. doi: 10.3934/dcdsb.2015.20.1735

[12]

Xianlong Fu, Dongmei Zhu. Stability analysis for a size-structured juvenile-adult population model. Discrete & Continuous Dynamical Systems - B, 2014, 19 (2) : 391-417. doi: 10.3934/dcdsb.2014.19.391

[13]

Bruno Buonomo, Deborah Lacitignola. On the stabilizing effect of cannibalism in stage-structured population models. Mathematical Biosciences & Engineering, 2006, 3 (4) : 717-731. doi: 10.3934/mbe.2006.3.717

[14]

Jacques Henry. For which objective is birth process an optimal feedback in age structured population dynamics?. Discrete & Continuous Dynamical Systems - B, 2007, 8 (1) : 107-114. doi: 10.3934/dcdsb.2007.8.107

[15]

L. M. Abia, O. Angulo, J.C. López-Marcos. Size-structured population dynamics models and their numerical solutions. Discrete & Continuous Dynamical Systems - B, 2004, 4 (4) : 1203-1222. doi: 10.3934/dcdsb.2004.4.1203

[16]

Gabriella Di Blasio, Alfredo Lorenzi. Direct and inverse problems in age--structured population diffusion. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 539-563. doi: 10.3934/dcdss.2011.4.539

[17]

Xianlong Fu, Dongmei Zhu. Stability results for a size-structured population model with delayed birth process. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 109-131. doi: 10.3934/dcdsb.2013.18.109

[18]

Z.-R. He, M.-S. Wang, Z.-E. Ma. Optimal birth control problems for nonlinear age-structured population dynamics. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 589-594. doi: 10.3934/dcdsb.2004.4.589

[19]

Inom Mirzaev, David M. Bortz. A numerical framework for computing steady states of structured population models and their stability. Mathematical Biosciences & Engineering, 2017, 14 (4) : 933-952. doi: 10.3934/mbe.2017049

[20]

Janet Dyson, Rosanna Villella-Bressan, G.F. Webb. The steady state of a maturity structured tumor cord cell population. Discrete & Continuous Dynamical Systems - B, 2004, 4 (1) : 115-134. doi: 10.3934/dcdsb.2004.4.115

2018 Impact Factor: 1.048

Metrics

  • PDF downloads (95)
  • HTML views (341)
  • Cited by (0)

Other articles
by authors

[Back to Top]